# SDR SWIA201437821

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 30,638 hours, 24,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: BMS0032001
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AND LEFT WING MIDDLE EMERGENCY LIGHTS INOPERATIVE, REPLACED THE LAMPS.
